• Previous Article
    Global-in-time behavior of the solution to a Gierer-Meinhardt system
  • DCDS Home
  • This Issue
  • Next Article
    Splitting of separatrices in the resonances of nearly integrable Hamiltonian systems of one and a half degrees of freedom
July  2013, 33(7): 2861-2883. doi: 10.3934/dcds.2013.33.2861

Bifurcation of isolated closed orbits from degenerated singularity in $\mathbb{R}^{3}$

1. 

Department of Mathematics, Fudan University, Shanghai, 200433, China

2. 

Department of Mathematics, Sun Yat-Sen University, Guangzhou, 510275

Received  March 2012 Revised  June 2012 Published  January 2013

In this paper, we study the bifurcation of isolated closed orbits from degenerated singularity of $3$-dimensional polynomial system $dx/dt = Q(x)$. For some types of $Q(x)$, we get the lower bound for the number of these isolated closed orbits. In particular cases, an explicit (sometimes sharp) upper bound is obtained. Using these results, we investigate degenerated Hopf bifurcation and give a sufficient condition for the existence of isolated closed orbits. Also we show that the $3$ species model of degree $3$ admits $2$ isolated closed orbits bifurcating from origin.
Citation: Jianfeng Huang, Yulin Zhao. Bifurcation of isolated closed orbits from degenerated singularity in $\mathbb{R}^{3}$. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 2861-2883. doi: 10.3934/dcds.2013.33.2861
References:
[1]

M. Bobienski and H. Zoladek, Limit cycles of three-dimensional polynomial vector fields, Nonlinearity, 18 (2005), 175-209. doi: 10.1088/0951-7715/18/1/010.

[2]

M. I. T. Camacho, Geometric properties of homogeneous vector fields of degree two in $R^3$, Transactions of the American Mathematical Society, 268 (1981), 79-101. doi: 10.2307/1998338.

[3]

R. E. Gomory, Trajectories tending to a critical point in 3-space, Annals of Mathematics, 61 (1955), 140-153.

[4]

J. Huang and Y. Zhao, The limit set of trajectory in quasi-homogeneous system on $\mathbbR^3$,, Applicable Analysis., ().  doi: 10.1080/00036811.2011.567193.

[5]

J. Huang and Y. Zhao, The projective vector field of a kind of three-dimensional quasi-homogeneous system on $\mathbbS^2$, Nonlin. Anal., 74 (2011), 4088-4104. doi: 10.1016/j.na.2011.03.043.

[6]

J. Huang and Y. Zhao, Extended quasi-homogeneous polynomial system in $\mathbbR^3$,, submitted., (). 

[7]

M. W. Hirsch, Systems of differential equations which are competitive or cooperative: III. Competing species, Nonlinearity, 1 (1988), 51-71.

[8]

R. M. May and W. J. Leonard, Nonlinear aspects of competition between three species, SIAM J. Appl. Math., 29 (1975), 243-253.

[9]

J. Llibre, C. A. Buzzi and P. R. da Silva, 3-dimensional Hopf bifurcation via averaging theory, Discrete Contin. Dyn. Syst., 17 (2007), 529-540.

[10]

J. Llibre, J. S. Perez Del Rio and J. A. Rodriguez, Structural stability of planar homogeneous polynomial vector fields: applications to critical points and to infinity, Journal of Differential Equations, 125 (1996), 490-520. doi: 10.1006/jdeq.1996.0038.

[11]

J. Llibre and C. Pessoa, Invariant circles for homogeneous polynomial vector fields on the 2-dimensional sphere, Rend. Circ. Mat. Palermo, 55 (2006), 63-81. doi: 10.1007/BF02874668.

[12]

J. Llibre and C. Pessoa, homogeneous polynomial vector fields of degree $2$ on the $2$-dimensional sphere, Extracta Math., 21 (2006), 167-190.

[13]

J. Llibre and H. Wu, Hopf bifurcation for degenerate singular points of multiplicity $2n-1$ in dimension $3$, Bull. Sci. Math., 132 (2008), 218-231. doi: 10.1016/j.bulsci.2007.01.003.

[14]

J. Llibre and J. Yu, Limit cycles for a class of three-dimensional polynomial differential systems, Journal of Dynamical and Control Systems, 13 (2007), 531-539. doi: 10.1007/s10883-007-9025-5.

[15]

J. Llibre and X. Zhang, Polynomial first integrals for quasi-homogeneous polynomial differential systems, Nonlinearity, 15 (2002), 1269-1280. doi: 10.1088/0951-7715/15/4/313.

[16]

J. Llibre and X. Zhang, Hopf bifurcation in higher dimensional differential systems via the averaging method, Pacific J. Math., 240 (2009), 321-341. doi: 10.2140/pjm.2009.240.321.

[17]

L. Markus, Quadratic differential equations and non-associative algebras, in "Contributions to the Theory of Non-linear Oscillations" (ed. S. Lfschetz), Princeton, Univ. Press, (1960), 185-213.

[18]

Y. Ye et al., "Theory of Limit Cycles," Transl. Math. Monogr. American Mathematical Society, Providence, 1986.

show all references

References:
[1]

M. Bobienski and H. Zoladek, Limit cycles of three-dimensional polynomial vector fields, Nonlinearity, 18 (2005), 175-209. doi: 10.1088/0951-7715/18/1/010.

[2]

M. I. T. Camacho, Geometric properties of homogeneous vector fields of degree two in $R^3$, Transactions of the American Mathematical Society, 268 (1981), 79-101. doi: 10.2307/1998338.

[3]

R. E. Gomory, Trajectories tending to a critical point in 3-space, Annals of Mathematics, 61 (1955), 140-153.

[4]

J. Huang and Y. Zhao, The limit set of trajectory in quasi-homogeneous system on $\mathbbR^3$,, Applicable Analysis., ().  doi: 10.1080/00036811.2011.567193.

[5]

J. Huang and Y. Zhao, The projective vector field of a kind of three-dimensional quasi-homogeneous system on $\mathbbS^2$, Nonlin. Anal., 74 (2011), 4088-4104. doi: 10.1016/j.na.2011.03.043.

[6]

J. Huang and Y. Zhao, Extended quasi-homogeneous polynomial system in $\mathbbR^3$,, submitted., (). 

[7]

M. W. Hirsch, Systems of differential equations which are competitive or cooperative: III. Competing species, Nonlinearity, 1 (1988), 51-71.

[8]

R. M. May and W. J. Leonard, Nonlinear aspects of competition between three species, SIAM J. Appl. Math., 29 (1975), 243-253.

[9]

J. Llibre, C. A. Buzzi and P. R. da Silva, 3-dimensional Hopf bifurcation via averaging theory, Discrete Contin. Dyn. Syst., 17 (2007), 529-540.

[10]

J. Llibre, J. S. Perez Del Rio and J. A. Rodriguez, Structural stability of planar homogeneous polynomial vector fields: applications to critical points and to infinity, Journal of Differential Equations, 125 (1996), 490-520. doi: 10.1006/jdeq.1996.0038.

[11]

J. Llibre and C. Pessoa, Invariant circles for homogeneous polynomial vector fields on the 2-dimensional sphere, Rend. Circ. Mat. Palermo, 55 (2006), 63-81. doi: 10.1007/BF02874668.

[12]

J. Llibre and C. Pessoa, homogeneous polynomial vector fields of degree $2$ on the $2$-dimensional sphere, Extracta Math., 21 (2006), 167-190.

[13]

J. Llibre and H. Wu, Hopf bifurcation for degenerate singular points of multiplicity $2n-1$ in dimension $3$, Bull. Sci. Math., 132 (2008), 218-231. doi: 10.1016/j.bulsci.2007.01.003.

[14]

J. Llibre and J. Yu, Limit cycles for a class of three-dimensional polynomial differential systems, Journal of Dynamical and Control Systems, 13 (2007), 531-539. doi: 10.1007/s10883-007-9025-5.

[15]

J. Llibre and X. Zhang, Polynomial first integrals for quasi-homogeneous polynomial differential systems, Nonlinearity, 15 (2002), 1269-1280. doi: 10.1088/0951-7715/15/4/313.

[16]

J. Llibre and X. Zhang, Hopf bifurcation in higher dimensional differential systems via the averaging method, Pacific J. Math., 240 (2009), 321-341. doi: 10.2140/pjm.2009.240.321.

[17]

L. Markus, Quadratic differential equations and non-associative algebras, in "Contributions to the Theory of Non-linear Oscillations" (ed. S. Lfschetz), Princeton, Univ. Press, (1960), 185-213.

[18]

Y. Ye et al., "Theory of Limit Cycles," Transl. Math. Monogr. American Mathematical Society, Providence, 1986.

[1]

Jianfeng Huang, Haihua Liang. Limit cycles of planar system defined by the sum of two quasi-homogeneous vector fields. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 861-873. doi: 10.3934/dcdsb.2020145

[2]

Nouressadat Touafek, Durhasan Turgut Tollu, Youssouf Akrour. On a general homogeneous three-dimensional system of difference equations. Electronic Research Archive, 2021, 29 (5) : 2841-2876. doi: 10.3934/era.2021017

[3]

Brigita Ferčec, Valery G. Romanovski, Yilei Tang, Ling Zhang. Integrability and bifurcation of a three-dimensional circuit differential system. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021243

[4]

Yilei Tang. Global dynamics and bifurcation of planar piecewise smooth quadratic quasi-homogeneous differential systems. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 2029-2046. doi: 10.3934/dcds.2018082

[5]

Antonio Algaba, Estanislao Gamero, Cristóbal García. The reversibility problem for quasi-homogeneous dynamical systems. Discrete and Continuous Dynamical Systems, 2013, 33 (8) : 3225-3236. doi: 10.3934/dcds.2013.33.3225

[6]

Isaac A. García, Claudia Valls. The three-dimensional center problem for the zero-Hopf singularity. Discrete and Continuous Dynamical Systems, 2016, 36 (4) : 2027-2046. doi: 10.3934/dcds.2016.36.2027

[7]

Victoriano Carmona, Emilio Freire, Soledad Fernández-García. Periodic orbits and invariant cones in three-dimensional piecewise linear systems. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 59-72. doi: 10.3934/dcds.2015.35.59

[8]

Ming Zhao, Cuiping Li, Jinliang Wang, Zhaosheng Feng. Bifurcation analysis of the three-dimensional Hénon map. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 625-645. doi: 10.3934/dcdss.2017031

[9]

Yanqin Xiong, Maoan Han. Planar quasi-homogeneous polynomial systems with a given weight degree. Discrete and Continuous Dynamical Systems, 2016, 36 (7) : 4015-4025. doi: 10.3934/dcds.2016.36.4015

[10]

Yuming Qin, Yang Wang, Xing Su, Jianlin Zhang. Global existence of solutions for the three-dimensional Boussinesq system with anisotropic data. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1563-1581. doi: 10.3934/dcds.2016.36.1563

[11]

Xiao-Song Yang. Index sums of isolated singular points of positive vector fields. Discrete and Continuous Dynamical Systems, 2009, 25 (3) : 1033-1039. doi: 10.3934/dcds.2009.25.1033

[12]

Naoki Hamamoto, Futoshi Takahashi. Sharp Hardy-Leray inequality for three-dimensional solenoidal fields with axisymmetric swirl. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3209-3222. doi: 10.3934/cpaa.2020139

[13]

Biao Ou. Examinations on a three-dimensional differentiable vector field that equals its own curl. Communications on Pure and Applied Analysis, 2003, 2 (2) : 251-257. doi: 10.3934/cpaa.2003.2.251

[14]

Begoña Alarcón, Víctor Guíñez, Carlos Gutierrez. Hopf bifurcation at infinity for planar vector fields. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 247-258. doi: 10.3934/dcds.2007.17.247

[15]

Jaume Llibre, Marco Antonio Teixeira. Regularization of discontinuous vector fields in dimension three. Discrete and Continuous Dynamical Systems, 1997, 3 (2) : 235-241. doi: 10.3934/dcds.1997.3.235

[16]

Lei Wei, Zhaosheng Feng. Isolated singularity for semilinear elliptic equations. Discrete and Continuous Dynamical Systems, 2015, 35 (7) : 3239-3252. doi: 10.3934/dcds.2015.35.3239

[17]

Wanli Yang, Jie Sun, Su Zhang. Analysis of optimal boundary control for a three-dimensional reaction-diffusion system. Numerical Algebra, Control and Optimization, 2017, 7 (3) : 325-344. doi: 10.3934/naco.2017021

[18]

Dan Li, Chunlai Mu, Pan Zheng, Ke Lin. Boundedness in a three-dimensional Keller-Segel-Stokes system involving tensor-valued sensitivity with saturation. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 831-849. doi: 10.3934/dcdsb.2018209

[19]

Leo Howden, Donald Giddings, Henry Power, Michael Vloeberghs. Three-dimensional cerebrospinal fluid flow within the human central nervous system. Discrete and Continuous Dynamical Systems - B, 2011, 15 (4) : 957-969. doi: 10.3934/dcdsb.2011.15.957

[20]

Gianluca Mola. Global attractors for a three-dimensional conserved phase-field system with memory. Communications on Pure and Applied Analysis, 2008, 7 (2) : 317-353. doi: 10.3934/cpaa.2008.7.317

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (83)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]